# SDR SWIA202054362

- Difficulty date: October 13, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME IS CORRODED BETWEEN STRG 18L TO 19L.  C-CHECK RO 11/24/2020.  REPAIRED FRAME SEGMENT BY REPLACEMENT, IAW CRJ 200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
